MAUDE Adverse Event Report: K2M, INC. TRANSVERSE CONNECTOR, ADJUSTABLE, MODIFIED; SIZE (L); POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. TRANSVERSE CONNECTOR, ADJUSTABLE, MODIFIED; SIZE (L); POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 1101-73747M
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tulip of an oasys polyaxial screw disengaged post-operatively.Upon review of x-ray imaging provided, it was observed that an oasys connector and an oasys rod also migrated.A revision surgery is not currently scheduled but may be performed.This report captures the connector.
 
Additional Manufacturer Narrative
Corrected data: b5, d1, d3, d4, g1.Additional data: g4, h4.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
A company representative reported that the tulip of an oasys polyaxial screw disengaged post-operatively.Upon review of x-ray imaging provided, it was observed that a denali transverse connector and an oasys rod also migrated.A revision surgery is not currently scheduled but may be performed.This report captures the connector.

Brand Name
TRANSVERSE CONNECTOR, ADJUSTABLE, MODIFIED; SIZE (L)
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24520241
Report Number0009617544-2026-00029
Device Sequence Number21271960
Product Code NKG
UDI-Device Identifier10888857016286
UDI-Public(01)10888857016286(11)241001(10)VYCF-004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1101-73747M
Device Lot NumberVYCF-004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown